# SDR HEEA966899

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76
- Aircraft serial: 760167
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 7636109103104
- Condition: Broken
- Location: Eng Output
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT BROKEN.  BROKE BELOW SAFETY HOLE. REPLACED WITH SERVICEABLE UNIT.
